Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number
755170
Medical Device Problem Code
Break (1069)
Health Effect - Clinical Codes
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
09/24/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the cuff inflation port defect.
New Search
Submit an Adverse Event Report
Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
MDR Report Key
12686641
Report Number
3012307300-2021-10199
Device Sequence Number
4051430
Product Code
JOH
UDI-Device Identifier
15021312006476
UDI-Public
15021312006476
Combination Product (Y/N)
N
Initial Reporter Country
CI
PMA/510(K) Number
K914088
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/23/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
755170
Device Lot Number
3897756
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/24/2021
Initial Report FDA Received Date
10/23/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
N
Patient Sequence Number
1